Numerical identification of magnetic permeability
Publication in refereed journal


Full Text

Times Cited

Other information
AbstractThis work is concerned with the analysis on a numerical reconstruction of the magnetic permeability. The ill-posed problem is solved through a stabilized nonlinear minimization system by an appropriately selected Tikhonov regularization. The existence and stability of the optimization system are demonstrated. The nonlinear optimization problem is approximated by an edge element method, whose convergence is established. © 2010 Institute for Scientific Computing and Information.
All Author(s) ListFeng H., Jiang D., Zou J.
Journal nameInternational Journal of Numerical Analysis and Modeling
Year2010
Month1
Day1
Volume Number7
Issue Number2
PublisherInstitute for Scientific Computing and Information
Place of PublicationCanada
Pages217 - 229
ISSN1705-5105
LanguagesEnglish-United Kingdom
KeywordsConvergence, Edge element method, Maxwell system, Numerical identification, Permeability, Stability

Last updated on 2020-05-09 at 23:24